# SDR AALA201905069012

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 12,540 hours, 1,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT DOOR 3R INOPERATIVE. MAINTENANCE REPLACED BATTERY FOR FLASHLIGHT PER AMM 77-25-64-00.
